# SDR IXXA2023072101

- Difficulty date: July 21, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N569AZ
- Make and model: Boeing 767338
- Aircraft serial: 25246
- Aircraft time: 103,753 hours, 30,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Part number: 255T4276Y1
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MOUNT BRACKET FOR P34 PANEL IS CRACKED.
